# SDR FDEA2023012348850

- Difficulty date: April 18, 2019
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,911 hours, 22,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FR40
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - BASIC WING STRUCTURE - INSPECT FR40 LOWER  OUTBOARD RADIUS FOR  COMPLY WITH E.O.  6-5710-E0333574 REV NO. F POS.  P35WINGS - BASIC WING STRUCTURE - INSPECT FR40  LOWER OUTBOARD RADIUS FOR  INFO.  COMPLIED WITH E6-5710-E0333574P35F.  THIS ITEM WAS FACTED BY PCS, WO# 00074218, SEQ# 000167, CARD# E6-5710-E0333574P35.
